# SDR ABXA9701786

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991187723
- Condition: Corroded
- Location: Bs 1132
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CANTED FRAME STA 1132 AT LONGERON 16R CORRODED BEYOND LIMITS.  REPAIRED IAW DC9 ABX SSRM DWG K05159.
